# SDR FDEA202106141536

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 59,346 hours, 21,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N51306
- Condition: Cracked
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT TRACK BEAM CRACKED AT STA1460 - STA1480, RBL45.5 REPAIRED THE CRACKED TRACK BEAM AT MAIN CARGO COMPT. STA1460 - STA1480, RBL45.5   PER B757 SRM51-40-02 & SRM53-00-52-2R REPAIR.1. THIS IS CATEGORY A REPAIR, NO   ADDITIONAL INSPECTIONS REQUIRED. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
